Boundeness and Stepanov's almost periodicity of solutions
MetadataShow full metadata
In this paper, we establish a necessary condition of Stepanov's almost periodicity of solutions for general linear almost periodic systems, and then we construct an example of linear system in which all solutions are bounded, but any non-trivial solution is not Stepanov's almost periodic.
CitationHu, Z. (2005). Boundeness and Stepanov's almost periodicity of solutions. Electronic Journal of Differential Equations, 2005(35), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.